# SDR RAIA00401009

- Difficulty date: January 9, 2004
- Submitted: January 19, 2004
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 11,600 hours, 11,872 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Part number: 10006492
- Part serial: 9912096
- Condition: Malfunctioned
- Location: Anti Ice Sys
- Part time: 7,534 hours, 7,554 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

STAB ANTI-ICE FAIL MESSAGE.  MAINTENANCE REPLACED STAB ANTI-ICE VALVE.
